Differential and Integral Equations

Eigenvalues of the Orr-Sommerfeld equation

Milan Miklavčič

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 731-737.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225012

Mathematical Reviews number (MathSciNet)
MR1108057

Zentralblatt MATH identifier
0850.76195

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35P05: General topics in linear spectral theory 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Miklavčič, Milan. Eigenvalues of the Orr-Sommerfeld equation. Differential Integral Equations 4 (1991), no. 4, 731--737. https://projecteuclid.org/euclid.die/1371225012


Export citation